TITLE

Cladribine/cytarabine/methotrexate

PUB. DATE
February 2014
SOURCE
Reactions Weekly;2/1/2014, Issue 1486, p12
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents a case study of a 25-year-old man who suffered from adverse reactions during treatment with cladribine, cytarabine, and methotrexate as maintenance therapy for Langerhans cell histiocytosis.
ACCESSION #
94176596

 

Related Articles

  • Cytarabine.  // Reactions Weekly;7/9/2011, Issue 1359, p14 

    The article describes the case of a 57-year-old woman who developed fatal septic shock after receiving high-dose intravenous cytarabine myeloid leukaemia for acute myeloid leukaemia.

  • Cytarabine/daunorubicin.  // Reactions Weekly;8/6/2011, Issue 1363, p16 

    The article describes the cases of 15 elderly patients who developed infections while receiving cytarabine and daunorubicin for acute myeloid leukaemia.

  • Clofarabine/cytarabine.  // Reactions Weekly;12/8/2012, Issue 1431, p15 

    The article describes the case of a 51-year-old woman who developed cytarabine syndrome and, later, palmar-plantar erythrodysaesthesia (PPE) after receiving clofarabine and cytarabine for acute myeloid leukaemia (AML).

  • Cytarabine.  // Reactions Weekly;10/27/2012, Issue 1425, p15 

    The article cites a case report on various toxicities in a child due to cytarabine that was published in a previous issue.

  • Cytarabine/mitoxantrone.  // Reactions Weekly;Nov2014, Vol. 1528 Issue 1, p73 

    The article presents a case study of a 64-year-old man who developed mild nausea and diarrhoea while receiving cytarabine and mitoxantrone as chemotherapy following a diagnosis of acute myeloid leukaemia.

  • Cytarabine.  // Reactions Weekly;7/30/2011, Issue 1362, p13 

    The article describes the case of a 68-year-old woman with diffuse large B-cell lymphoma after receiving her fifth intrathecal injection of cytarabine.

  • Cytarabine.  // Reactions Weekly;May2015, Vol. 1549 Issue 1, p83 

    The article presents a case study of 45 and 66-year-old women with cytarabine syndrome induced by the drug cytarabine.

  • Cytarabine.  // Reactions Weekly;1/30/2010, Issue 1286, p15 

    The article describes the cases of six men aged 22-48 years old who developed extrinsic allergic alveolitis after receiving induction therapy containing cytarabine for acute myeloid leukaemia.

  • Cytarabine.  // Reactions Weekly;6/23/2012, Issue 1407, p19 

    The article describes a case of febrile neutropenia and Klebsiella pneumoniae bacteraemia in a 65-year-old woman who received cytarabine for acute myeloid leukaemia.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics